# SDR 96UAL900199

- Difficulty date: March 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N416UA
- Make and model: Airbus A320-232
- Aircraft serial: 479
- Engine: Iae V2527A5
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Fwd Cargo Door
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AT FL 310, RECEIVED ECAM MESSAGE THAT FORWARD CARGO DOOR OPEN.  NO PRESSURIZATION PROBLEM.  SUPPLEMENTAL DATA:  UPDATE PROXIMITY SENSORS WERE FOUND OUT OF ADJUSTMENT.  ADJUSTED SENSORS AND OPERATIONALLY CHECKED NORMAL.
